TheBump.com - the inside scoop on pregnancy.
Get The Bump digital magazine >
You're almost there. Log in if you're a member or join now to connect to Facebook.
Request a new password
200+ Easy Weeknight Meals!
Green living: Eco-friendly tips & tricks!
All Boards > Infertility
Just curious what side effects you have/had during stimming. I am on day 6 of stims and my lower back has been very achy the last couple days - to the point that it is even uncomfortable to sleep. Has anyone else experienced this?
I should mention - the injectionsa re going into my stomach, so it's not just injection site pain.
I was just really really bloated, where I had issues sleeping as well. I'm not sure about the back pain, I would ask your RE about that.
asilwhite:I was just really really bloated, where I had issues sleeping as well. I'm not sure about the back pain, I would ask your RE about that.
Back to top
New dad or dad-to-be? Chat with other dads here!Visit the Dads & Dads-to-be board
Need baby shower inspiration? Get ideas here!Visit the Baby Showers board
Chat with other crafty moms here!Visit the Crafty Moms board